I have had irritation on and off appearing on my upper thigh fold and on the genital area. It would usually become red and sometimes itch and have dry skins in that area. I shave my pubic region too which may add to the irritation, however this part was never really cocerning to me. This past week i just started playing hockey again, after my first game i noticed red patches along with dry skin around it in my upper thigh and fold. It didnt really itch or burn or anyhting. I saw my derm she said it might be like acny/irritation or a fungus so she prescribed clindamycin fot the ance or irritation and econazole for the fungus. Since i started using it the dead skin went away but my scrotum is now bright red and shinny almost - seems irriated and the spots are still red, maybe getting a litte better, but i feel more patchs are apearing. Its only been a few days but could it be the creams that mad my scrotum do this?
thanks, the other creams plus gold bond powder seemed to being doin the trick until i woke up this morning with both sides of my scrtoum sore to the touch. Also it looks like the rash is coming back - just as it seemed to be getting better
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.